Alert archive / Texas / Special Weather Statements in 2013
Special Weather Statement, NWS Amarillo, TX
NWS Amarillo, TX issued this special weather statement at Jun 19, 2013, 7:49 PM CDT for Armstrong County, Randall County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2013, 7:49 PM CDT (00:49 UTC)
- Expired
- Jun 19, 2013, 8:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Amarillo, TX
Counties Armstrong County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 26 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1702 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
195 WWUS84 KAMA 200049 SPSAMA SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 749 PM CDT WED JUN 19 2013 TXZ016>018-200145- ARMSTRONG TX-DEAF SMITH TX-RANDALL TX- 749 PM CDT WED JUN 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG...CENTRAL RANDALL AND EXTREME EASTERN DEAF SMITH COUNTIES UNTIL 845 PM CDT... AT 745 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTH OF UMBARGER...OR 10 MILES NORTHWEST OF CANYON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CANYON... PALO DURO CANYON... LAKE TANGLEWOOD... TIMBERCREEK CANYON... THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 101 AND 117. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3504 10132 3478 10140 3498 10219 3516 10214 TIME...MOT...LOC 0050Z 283DEG 27KT 3504 10204 $$ SCHNEIDER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this special weather statement went out at Jun 19, 6:25 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 19, 6:25 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 625 PM CDT WED JUN 19 2013 .UPDATE... SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE SOUTHWEST AND SOUTH CENTRAL TX PANHANDLE THROUGH 1 AM CDT. BIGGEST QUESTION AT THIS POINT IS HOW WELL SEVERE STORMS WILL BE ABLE TO SUSTAIN THEMSELVES AS THEY PROGRESS FARTHER EAST/NORTHEAST OF THE OUTFLOW BOUNDARY FROM EARLIER DAY MCS...ENCOUNTERING A MUCH MORE STRONGLY CAPPED ATMOSPHERE CHARACTERIZED BY INCREASING MLCIN VALUES OVER THE PAST FEW HOURS. IF STORMS ARE ABLE TO OVERCOME THESE HIGHER MLCIN VALUES...INSTABILITY /MLCAPE 1500-2500 J/KG/ AND DEEP LAYER SHEAR /40-50KT/ ARE VERY FAVORABLE FOR SUPERCELLS AND AN ATTENDANT SEVERE WEATHER THREAT. HOWEVER...THIS MORE STABLE LAYER MAY BE TOUGH TO OVERCOME...WITH EARLY INDICATIONS SHOWING THE STORM EAST OF TUCUMCARI WEAKENING AS IT ENCOUNTERS THIS MUCH MORE STRONGLY CAPPED ENVIRONMENT EAST OF THE OUTFLOW. TIME WILL ULTIMATELY TELL IF THIS TREND HOLDS...BUT THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS IS CERTAINLY THERE IF STORMS DO PENETRATE THE STABLE LAYER. KB && .AVIATION... 00Z TAFS...THUNDERSTORMS MAY IMPACT THE KAMA TERMINAL THIS EVENING IF THEY HOLD TOGETHER OUT OF EASTERN NM...AND WILL COVER THIS POTENTIAL WITH A TEMPO GROUP THROUGH 04Z. THUNDERSTORM CHANCES ARE MUCH LESS AT KDHT AND KGUY AND WILL OMIT ANY MENTION FROM THE TAFS. OUTSIDE OF ANY THUNDERSTORMS...VFR CONDITIONS ARE ANTICIPATED. GUSTY SOUTHEAST WINDS WILL DISSIPATE SOME AROUND SUNSET...BUT SOME GUSTS MAY PERSIST OVERNIGHT AT KAMA. SOUTH/SOUTHWEST WINDS WILL PICK UP AGAIN AROUND 14Z THURSDAY...WITH GUSTS NEAR 30 KTS FOR MOST OF THE DAY. SCHNEIDER/KB && .PREV DISCUSSION... /ISSUED 328 PM CDT WED JUN 19 2013/ DISCUSSION... MORNING CONVECTION HAS HELPED TO STABILIZE THE TEXAS AND OKLAHOMA PANHANDLES WHICH COULD KEEP PRECIPITATION CHANCES LIMITED THIS EVENING AND TONIGHT. CONVECTION IS ALREADY BEGINNING TO DEVELOP OVER THE NEW MEXICO MOUNTAINS THIS AFTERNOON. THE OUTFLOW FROM OUR STORMS THIS MORNING HAS PROGRESSED INTO THE EASTERN NEW MEXICO PLAINS BEFORE LOSING FORWARD MOMENTUM. THE RUC HRRR HAS BEEN ADVERTISING THAT CONVECTION WOULD DEVELOP ALONG THE WESTERN EXTENT OF THE OUTFLOW AND COMBINE WITH STORMS OVER NEW MEXICO BEFORE MOVING ACROSS THE CENTRAL AND SOUTHERN PANHANDLES. HOWEVER...THE RUC HRRR HAS CONSISTENTLY SHOWN THE MCS OVER NORTHWESTERN TEXAS TAKING A MUCH FURTHER EAST TRACK WHILE NOT PROGRESSING THE WESTERN OUTFLOW FAR ENOUGH WEST. THIS ARGUES THAT IF CONVECTION DOES FORM ALONG THE WESTERN OUTFLOW IT WILL HAVE TO STRUGGLE AGAINST THE OUTFLOW PROGRESS EASTWARD ENOUGH TO REACH THE PANHANDLES. HAVE KEPT POPS LOW AND USED AREAL QUANTIFIERS FOR THIS AFTERNOON THROUGH TONIGHT. IF THE STORMS OVER NEW MEXICO CAN OBTAIN STRONG COLD POOLS THEN THEY COULD OVERTAKE THE OUTFLOW AND TAP INTO ELEVATED INSTABILITY AS THEY MOVE INTO THE WESTERN TEXAS AND OKLAHOMA PANHANDLES. STRONG TO SEVERE STORMS MAY BE POSSIBLE IF THIS HAPPENS WITH HAIL AND DAMAGING WINDS AS THE PRIMARY SEVERE HAZARDS. ALSO GIVEN AMPLE PWATS ACROSS THE AREA...1.0 TO 1.2 INCHES...ANY STORM THAT MOVES INTO THE TEXAS OR OKLAHOMA PANHANDLE WILL HAVE A HEAVY RAIN POTENTIAL THAT COULD LEAD TO FLOODING AND FLASH FLOODING CONCERNS. ANY CONVECTIVE ACTIVITY THAT OCCURS ACROSS THE PANHANDLES THIS AFTERNOON/EVENING SHOULD DIMINISH AFTER MIDNIGHT. SATURDAY WILL SEE THE RIDGE AXIS SHIFT TO THE EAST OF THE PANHANDLES AND OPEN UP THE WESTERN PANHANDLES TO ANOTHER CHANCE FOR PRECIPITATION DURING THE AFTERNOON AND EVENING HOURS. WITH CAPE VALUES OF 1500 TO 2500 J/KG BUT WEAK DEEP LAYER SHEAR COULD LEAD TO A FEW STORMS BRIEFLY PULSING TO STRONG TO SEVERE LEVELS THEN COLLAPSING. THIS WILL KEEP THE RISK FOR DAMAGING WINDS AND HAIL AS THE PRIMARY HAZARDS. FRIDAY AFTERNOON WILL BE SIMILAR TO THURSDAY/S WITH DECENT CAPE VALUES BUT VERY WEAK DEEP LAYER SHEAR. STRONG TO BRIEFLY SEVERE STORMS WILL ONCE AGAIN BE POSSIBLE FOR THE WESTERN TEXAS AND OKLAHOMA PANHANDLES. SATURDAY THROUGH EARLY NEXT WEEK...WILL SEE THE RIDGE AXIS BUILD BACK OVER THE PANHANDLES TO KEEP PRECIPITATION CHANCES LIMITED. FIRE WEATHER... NEITHER ELEVATED NOR FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE NEXT 7 DAYS GIVEN THE RECENT WETTING RAINS. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/08
Hazardous weather outlook, Jun 19, 6:08 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 608 PM CDT WED JUN 19 2013 OKZ001>003-TXZ001>020-201100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 608 PM CDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE PANHANDLES TONIGHT...WITH THE RELATIVELY HIGHER CHANCES ACROSS THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 1 AM CDT. LARGE HAIL UP TO TWO INCHES IN DIAMETER AND WIND GUSTS TO 70 MPH WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLES DURING THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY. A FEW OF THESE STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT MAINLY ACROSS THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE. KB
In the hours before
Local storm report, Jun 19, 2:52 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM TSTM WND GST 10 E STRATFORD 36.34N 101.89W
06/19/2013 E60 MPH SHERMAN TX TRAINED SPOTTER
SPOTTER SAYS HE WAS NEARLY BLOWN OFF THE ROAD AND
ESTIMATED WINDS TO BE GREATER THAN 60 MPH.
0105 AM TSTM WND GST ADAMS 36.75N 101.08W
06/19/2013 E60 MPH TEXAS OK EMERGENCY MNGR
ESTIMATED 60 MPH WINDS IN ADAMS AND AT LEAST QUARTER
SIZE HAIL
0450 AM TSTM WND DMG 5 W DARROUZETT 36.45N 100.42W
06/19/2013 LIPSCOMB TX BROADCAST MEDIA
PUBLIC REPORTED APPROXIMATELY 10 POWER POLES DOWN WEST
OF DARROUZETT WITH POWER OUT AT DARROUZETT AND FOLLETT.
0613 AM HAIL 4 S SKELLYTOWN 35.52N 101.17W
06/19/2013 E1.75 INCH CARSON TX TRAINED SPOTTER
0620 AM TSTM WND DMG SKELLYTOWN 35.57N 101.17W
06/19/2013 CARSON TX PUBLIC
TRAMPOLINE WAS LIFTED ONTO POWER LINES.
0816 AM FLASH FLOOD 6 NW CLARENDON 35.00N 100.97W
06/19/2013 DONLEY TX LAW ENFORCEMENT
ONE CAR SWEPT FROM HIGHWAY 287 NORTHWEST OF CLARENDON
0825 AM FLASH FLOOD CLARENDON 34.94N 100.89W
06/19/2013 DONLEY TX TRAINED SPOTTER
FLASH FLOODING AT KOOGLE STREET AND HIGHWAY 287 IN
CLARENDON.
0830 AM FLASH FLOOD 3 N PANHANDLE 35.39N 101.38W
06/19/2013 CARSON TX PUBLIC
STRANDED MOTORISTS 3 MILES NORTH OF PANHANDLE IN 3 TO 4
FEET OF FLOOD WATER.
0945 AM FLASH FLOOD 4 WNW PANHANDLE 35.37N 101.45W
06/19/2013 CARSON TX EMERGENCY MNGR
HIGH WATER RESCUE ON COUNTY ROAD 293 BETWEEN COUNTY
ROADS J AND H.
1000 AM FLASH FLOOD WHITE DEER 35.43N 101.17W
06/19/2013 CARSON TX EMERGENCY MNGR
WATER COVERING COUNTY ROAD 294 IN SPOTS NORTH AND SOUTH
OF WHITE DEER BETWEEN COUNTY ROAD 13 AND COUNTY ROAD 21.
1030 AM FLASH FLOOD CLAUDE 35.11N 101.36W
06/19/2013 ARMSTRONG TX EMERGENCY MNGR
WATER COVERING THE INTERSECTIONS OF ANDRUS STREET AND
5TH AS WELL AS GOODNIGHT STREET AND 2ND IN CLAUDE.
1030 AM FLASH FLOOD 3 S CLAUDE 35.06N 101.36W
06/19/2013 ARMSTRONG TX EMERGENCY MNGR
WATER COMPLETELY COVERING HIGHWAY 207 NEAR THE HOTEL
ROAD EXIT SOUTH OF CLAUDE.
1039 AM FLASH FLOOD 3 NW CLARENDON 34.97N 100.93W
06/19/2013 DONLEY TX TX DOT
FM 3257 IS CLOSED IN DONLEY COUNTY NORTHWEST OF
CLARENDON. WATER COVERING THE ROAD 150 YARDS WIDE AND 3
FEET DEEP.
1110 AM FLASH FLOOD 4 WNW PANHANDLE 35.37N 101.45W
06/19/2013 CARSON TX EMERGENCY MNGR
COUNTY ROAD 293 BETWEEN COUNTY ROAD J AND COUNTY ROAD H
CLOSED DUE TO WATER OVER THE ROAD.
&&
EVENT NUMBER AMA1300648 AMA1300654 AMA1300650 AMA1300649 AMA1300651
AMA1300652 AMA1300653 AMA1300655 AMA1300658 AMA1300659 AMA1300660
AMA1300661 AMA1300656 AMA1300657
LGSpecial weather statement, Jun 19, 6:26 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT WED JUN 19 2013
TXZ011-016-200030-
DEAF SMITH TX-OLDHAM TX-
626 PM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OLDHAM AND NORTHERN DEAF
SMITH COUNTIES UNTIL 730 PM CDT...
AT 622 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF GLENRIO...OR 28 MILES SOUTH OF
NARA VISA...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
VEGA... WILDORADO... SIMMS...
GLENRIO... ADRIAN...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 48.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3542 10305 3543 10304 3533 10223 3529 10223
3496 10223 3500 10305
TIME...MOT...LOC 2325Z 271DEG 34KT 3520 10309
SCHNEIDERSpecial weather statement, Jun 19, 7:19 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
719 PM CDT WED JUN 19 2013
TXZ016-017-200045-
DEAF SMITH TX-RANDALL TX-
719 PM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANDALL AND SOUTHEASTERN
DEAF SMITH COUNTIES UNTIL 745 PM CDT...
AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF SUMMERFIELD...OR 13 MILES
WEST OF HEREFORD...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HEREFORD... DAWN... BUFFALO LAKE...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 99.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3474 10245 3480 10274 3498 10271 3488 10172
3474 10175
TIME...MOT...LOC 0019Z 280DEG 35KT 3487 10261
SCHNEIDERSpecial weather statement, Jun 19, 7:20 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 720 PM CDT WED JUN 19 2013 TXZ011>013-016-017-200115- CARSON TX-DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX- 720 PM CDT WED JUN 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARSON... NORTHWESTERN RANDALL...SOUTHERN POTTER...SOUTHEASTERN OLDHAM AND EXTREME NORTHEASTERN DEAF SMITH COUNTIES UNTIL 815 PM CDT... AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF BUSHLAND...OR 17 MILES WEST OF AMARILLO...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... AMARILLO... BUSHLAND... THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 121 AND 123. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 53 AND 83. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3547 10165 3521 10156 3512 10218 3529 10224 TIME...MOT...LOC 0021Z 254DEG 17KT 3523 10210 SCHNEIDER
Special weather statement, Jun 19, 7:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 749 PM CDT WED JUN 19 2013 TXZ016>018-200145- ARMSTRONG TX-DEAF SMITH TX-RANDALL TX- 749 PM CDT WED JUN 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG...CENTRAL RANDALL AND EXTREME EASTERN DEAF SMITH COUNTIES UNTIL 845 PM CDT... AT 745 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTH OF UMBARGER...OR 10 MILES NORTHWEST OF CANYON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CANYON... PALO DURO CANYON... LAKE TANGLEWOOD... TIMBERCREEK CANYON... THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 101 AND 117. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3504 10132 3478 10140 3498 10219 3516 10214 TIME...MOT...LOC 0050Z 283DEG 27KT 3504 10204 SCHNEIDER
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:19 PM CDT | Special Weather Statement | AMA | Deaf Smith | 26 min |
| Jun 19, 7:20 PM CDT | Special Weather Statement | AMA | Potter | 55 min |
| Jun 20, 4:51 PM CDT | Special Weather Statement | AMA | Oldham | 54 min |
| Jun 20, 6:57 PM CDT | Special Weather Statement | AMA | Randall | 63 min |
Nearby
Special Weather Statements in Texas, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.